# SDR HEEA0014493

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6222078001
- Condition: Malfunctioned
- Location: Cockpit
- Component: VHF251
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT RECEIVE OR TRANSMIT.  PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND FOUND PROBLEM ON SYNTHESIZER BOARD.
